# SDR MASA99105

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N444YV
- Make and model: Dhav DHC8202
- Aircraft serial: 444
- Engine: Pwa PW123
- System (JASC): 7320 · Fuel Controlling System
- Part: Computer
- Part number: 324485316
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

PHX/TEX - FLT 6360 - IN-FLIGHT, THE AIRCRAFT LOST TORQUE IN THE NR 2 ENGINE.  THE CREW SHUT THE ENGINE DOWN AND DECLARED AN EMERGENCY.  THE AIRCRAFT WAS RETURNED TO THE FIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE MFC.  OPS CHECK GOOD.  THE AIRCRAFT RETURNED TO SERVICE.  (X)
